# SDR DALA2022050403134

- Difficulty date: May 1, 2022
- Submitted: May 4, 2022
- Operation: Air carrier
- Aircraft: N721TW
- Make and model: Boeing 757231
- Aircraft serial: 29954
- Aircraft time: 81,610 hours, 21,157 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Panel
- Condition: Misaligned
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6810 R2 DOOR KNUCKLE KNOCKER NOT WORKING. CORRECTIVE ACTION: ADJUSTED PANEL AROUND THE KNUCKLE KNOCKER WAS TOUCHING AS NECESSARY. OPS CHK GOOD. (8809888)
